# SDR DL72S980968

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK AT NR 3 L/E FLAP I/B LIP HINGE CUTOUT.  REPAIRED PER M/M 57-53-0 AND ERA 364735-14.
